# SDR UALA2013071705005

- Difficulty date: July 16, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 41,580 hours, 18,006 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Fwd Attendant
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A OXYGEN MASK COMPARTMENT DOOR OPENED ON TAXI OUT AND MASKS HANGING DOWN.   ACCOMPLISHED SAT.  MASK DROP TEST IAW MM 35-23-00-710-001-A.  OPS CHECKED OK.
